# SDR DALA2023112109577

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0074545) FWD CARGO AFT BULKHEAD PANEL UPPER SUPPORT BEAM HAS EVIDENCE OF CORROSION AT MULTIPLE AREAS THE ENTIRE LENGTH OF BEAM AT STA 500L. REMOVED DAMAGED STA 500L UPPER BULKHEAD SUPPORT IAW B737 SRM 51-40-02-0G-0, FABRICATED REPLACEMENT SUPPORT PER ER/A 611924-14 REV ORIGINAL, AND INSTALLED REPLACEMENT UPPER BULKHEAD SUPPORT AT STA 500L IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG 143A9481.
